# SDR SWAA002481

- Difficulty date: November 28, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 49,984 hours, 50,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW. REPOSITIONED EVAC SLIDE ASSY PER MM.
